IJPAM: Volume 76, No. 4 (2012)
NONAUTONOMOUS DIFFERENCE EQUATIONS
IN BANACH SPACES
Department of Mathematics
University of Petrosani
University Street 20, Petrosani, 332006, ROMANIA
Abstract. The object of this paper is to study two concepts of exponential instability for variational nonautonomous difference equations in Banach spaces.
Received: February 24, 2012
AMS Subject Classification: 34D05, 93C55
Key Words and Phrases: variational difference equations, discrete skew-evolution semiflows, exponential instability, (nonuniform) exponential instability
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395